How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Robert Your Own Question
Dr. Robert
Dr. Robert, Doctor
Category: Medical
Satisfied Customers: 6680
Experience:  M.B.B.S, Experienced Family Physician
8493425
Type Your Medical Question Here...
Dr. Robert is online now

I have been on coach holiday, and have swollen left leg, calf

Resolved Question:

I have been on coach holiday, and have swollen left leg, calf very swollen and below calf skin in red, foot also swollen. I am 73 with angina and atrial fibrillation.
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. Robert replied 2 years ago.
Hello,
Welcome to justanswer.com and thank you for your question.
I am going to assist you with your question. First I need a little more information-
Have you noticed any insect bite mark?
Are you taking any medications?
Have you noticed any changes in skin color (redness) in one leg?
Kind Regards,
Dr. Robert
Customer: replied 2 years ago.

No biles, taking Adizem SR 120 mg. Bisoporlol 10mg, Perindopril 8mg, Nicoradil 20mg, Statin, Isosorbine 60mg. Skin is red above ankle and pinker than usual on calf.

Expert:  Dr. Robert replied 2 years ago.
Dear Customer, Thanks for providing quick additional information.
I can understand your concern.
It can be due to blood clot in a vein called Deep vein thrombosis. It usually appears suddenly for no obvious reason.
Also it can be due to- Blockage of the lymph nodes in the legs or Venous insufficiency.It is the problem with leg veins returning blood to the heart.
Some of the the common symptoms associated with blood clot are-
-Swelling (edema) of one leg.
-Leg tenderness in one leg,
-Changes in skin color (redness) in one leg,
-Increased warmth in one leg.
It is diagnosed through-
-Doppler ultrasound exam of affected limb
-D-dimer blood test.
This clot can interfere with blood flow, and it may break off and travel through the bloodstream .
The traveling blood clot can further lodge in the brain, lungs, heart, or other area, severely damaging that organ.
You need to get immediate medical evaluation and accordingly line of treatment will be selected.
I advise that you should not delay and rush to ER ASAP for prompt treatment.
Please let me know how I can be of further assistance.
My goal is to provide you with excellent service – if you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.
Dr. Robert and 2 other Medical Specialists are ready to help you

Related Medical Questions